# SDR CNMA20100022

- Difficulty date: April 11, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 65,741 hours, 11,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUT PLATE ANGLE BS 1099 LBL 41.  REMOVED ANGLE AND NEW PN AOA7GG7-23 INSTALLED WITH NEW ANCHOR NUTS AND RIVETS IAW SRM VOL 2 51-31-01. PN BACB30NWGK3 B/N 5836738.
